Direct Integrals of Hilbert Spaces II.

J. Vesterstrom; Wilbert Wils

Mathematica Scandinavica (1970)

  • Volume: 26, page 89-102
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Vesterstrom, J., and Wils, Wilbert. "Direct Integrals of Hilbert Spaces II.." Mathematica Scandinavica 26 (1970): 89-102. <>.

author = {Vesterstrom, J., Wils, Wilbert},
journal = {Mathematica Scandinavica},
pages = {89-102},
title = {Direct Integrals of Hilbert Spaces II.},
url = {},
volume = {26},
year = {1970},

AU - Vesterstrom, J.
AU - Wils, Wilbert
TI - Direct Integrals of Hilbert Spaces II.
JO - Mathematica Scandinavica
PY - 1970
VL - 26
SP - 89
EP - 102
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.